# SDR SWAA2021081292164

- Difficulty date: July 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF HAS AREAS OF UPPER SURFACE DAMAGE. ; / [01] REPLACED AND INSTALLED CABIN FLOOR PANEL 241BF PER AMM 53-21-00. REFERENCE CARD TTG8Q005JM2D (TALLY CARD NUMBER 231); [02] INSPECTION COMPLETE.
